Open Journal of Discrete Mathematics

Vol.3 No.1(2013), Paper ID 27388, 4 pages



A Note on a Combinatorial Conjecture


Guixin Deng


School of Mathematical Science, Guangxi Teachers Education University, Nanning, China


Copyright © 2013 Guixin Deng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

G. Deng, "A Note on a Combinatorial Conjecture," Open Journal of Discrete Mathematics, Vol. 3 No. 1, 2013, pp. 49-52. doi: 10.4236/ojdm.2013.31010.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.